Composition Operators on Sobolev Spaces and Neumann Eigenvalues

V. Gol’dshtein, A. Ukhlov

Research output: Contribution to journalArticlepeer-review


In this paper we discuss applications of the geometric theory of composition operators on Sobolev spaces to the spectral theory of non-linear elliptic operators. Lower estimates of the first non-trivial Neumann eigenvalues of the p-Laplace operator in cusp domains Ω ⊂ Rn, n≥ 2 , are given.

Original languageAmerican English
Pages (from-to)2781-2798
Number of pages18
JournalComplex Analysis and Operator Theory
Issue number6
StatePublished - 1 Sep 2019


  • Neumann eigenvalues
  • Quasiconformal mappings
  • Sobolev spaces

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Computational Theory and Mathematics
  • Applied Mathematics


Dive into the research topics of 'Composition Operators on Sobolev Spaces and Neumann Eigenvalues'. Together they form a unique fingerprint.

Cite this